Been slowly taking more than I should and can forsee a problem, I need to self detox. Is it possible to come down slowly on mg's till I'm off. I have self detoxxed b4 from Oxycodone and have the discipline to do it and I know about the discomfort to expect. I have heard that it is a little tougher coming off oxymorphone. I can't tell the Doc or he will jump to conclusions and cut me off. Suggestions? Is there a protocol of meds that they use in detox facilities to wean people off opana? I know it is a newer drug so I'm not sure if mnay people have hit the detoxes yet with an opana problem but normally their is a detox protocol for any drug.
10 May 2012
You may want to look into a plant called kratom .
It works wonders for detoxing and also kills pain.
Its natural , grows wildly in nature , and it is legal (at least for now) .
I like it better than subs since it does not cause PWD (percipitated withdrawal).
Just google kratom and you should find a vendor that carries it.
I would reccomend one, but I want them to stay in business so you'll have to find a company that sells it on your own.
There definatly are companies that sell cheap kratom that does not work as well as others.
Make sure that you are buying it from a reputable delaer!
5 Aug 2011
I have no suggestions for a "home withdrawal" method, but I would strongly suggest requesting a script from your doc for Clonodine 0.1 mg. I am a male weighing 230lbs and this works well for me.
Clonodine removes all the normal withdrawal pains, restless legs, etc. The only problematic side-effect is that it makes you quite sleepy, so expect to nap alot.
God bless your plan. You are wise to get off opiates if at all possible. If you have an addictive personality, then they can be horrible problem.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
does anyone have any suggestions on how to detox at home for pain and withdrawl symtoms
1 answer • 17 Aug 2011
2 months now oxycodone is showing positive when all I am prescribed is opana. Also they said opana didn't show up on cup quick read and I took ...
3 answers • 18 Aug 2011
I am tapering from Opana ER, a high dose. I am about to ask the DR. for my second cut! I am scared. I need the experience and support of any of you ...
2 answers • 16 Nov 2011
In 2009, I injured my back and my doctor gave me Vicodin. Next came, Percocet followed by three back surgeries, followed by more Vicodin, Percocet , ...
2 answers • 25 Jun 2013